# SDR USAA2014010800010

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945123506
- Part serial: 6103
- Condition: Faulty
- Location: Nr 2
- Part time: 43,119 hours, 19,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELAC 2 PITCH FAULT IN FLIGHT CAUSING ACFT TO PITCH DOWN.  REPLACED ELAC NR 2 IAW A320 AMM 27-93-34-000-001-A & 27-93-34-100-001-A, & ELECTRONIC MODULE IN POS NR 1 IAW LP 8448757, IAW A320 AMM 27-44-57-000-002-A.
